American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Volker Runde. Erratum to ``A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal''. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Volker Runde. A Connes-amenable, dual Banach algebra need not have a normal, virtual diagonal. Trans. Amer. Math. Soc. 358 (2006) 391-402. MR 2171239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] H. D. Junghenn. Operator Semigroup Compactifications . Trans. Amer. Math. Soc. 348 (1996) 1051-1073. MR 1348864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Heneri A. M. Dzinotyiweyi. Almost convergent and weakly almost periodic functions on a semigroup . Trans. Amer. Math. Soc. 277 (1983) 125-132. MR 690044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Heneri A. M. Dzinotyiweyi. Nonseparability of quotient spaces of function algebras on topological semigroups . Trans. Amer. Math. Soc. 272 (1982) 223-235. MR 656487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] H. D. Junghenn and B. T. Lerner. Semigroup compactifications of semidirect products . Trans. Amer. Math. Soc. 265 (1981) 393-404. MR 610956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] M. O. Bertman. Conditionally compact semitopological one-parameter inverse semigroups of partial isometries . Trans. Amer. Math. Soc. 240 (1978) 263-275. MR 0476906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John F. Berglund and Paul Milnes. Algebras of functions on semitopological left-groups . Trans. Amer. Math. Soc. 222 (1976) 157-178. MR 0422998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Charles F. Dunkl and Donald E. Ramirez. A family of countably compact $P\sb{\ast}$-hypergroups . Trans. Amer. Math. Soc. 202 (1975) 339-356. MR 0380267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] James C. S. Wong. Topological semigroups and representations. I . Trans. Amer. Math. Soc. 200 (1974) 89-109. MR 0369604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] P. H. Maserick. Moment and BV-functions on commutative semigroups . Trans. Amer. Math. Soc. 181 (1973) 61-75. MR 0396835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles F. Dunkl. The measure algebra of a locally compact hypergroup . Trans. Amer. Math. Soc. 179 (1973) 331-348. MR 0320635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1